Jump to content

Common_cormorant

Site Members
  • Content Count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Common_cormorant

  • Rank
    Budgie Hatchling

Previous Fields

  • Referral
    internet
  • Country
    Australia
  • City/Town
    Brisbane

Profile Information

  • Gender
    Female
  • Breeder
    No
  • Show Breeder
    No
  • My Club
    N?A
  1. My poor young (less than 1 year old) male budgie has been a bit in the wars of late. I took him to the vet about 10 days or so ago due to a problem with his eye, which seemed to get better for about a week or so, then last week got weepy and irritating him again so back to the vet we went. The eye has come good, however the vet (an EXTREMELY reputable bird-only clinic) gave him a shot of doxycycline in his pectoral muscle and he is now unable to fly. This happened on Friday afternoon, I left him caged for the remainder of Friday as he did seem to be in some pain after the injection (have been giving him Metacam twice daily since) but when I let him out on Saturday morning for his regular flap around the house he was completely unable to fly and hit the floor rather hard. Sunday afternoon we tried him out again and same result, he is unable to get any lift and just heads straight to the floor. Naturally I'm pretty upset about all this and I'm wondering if anyone has had a similar experience following an injection or similar situation. I will be calling the clinic and letting the boss man know I'm not happy about what's happened to my poor little guy but in the meantime I'm curious to find out if this thing will wear off in the next few days (hopefully!) thanks in advance for any input.
×
×
  • Create New...